Factorisation is not unique for higher dimensional knots.
Commentarii mathematici Helvetici, Tome 55 (1980), pp. 583-592 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

Mots-clés : non-unique factorisations for higher dimensional knots, simple knots, S- equivalence of the Seifert matrix, Hermitian pairing over a ring of algebraic integers, symmetric pairing on a finite abelian group with automorphism
@article{CMH_1980__55_139847,
     author = {Eva Bayer},
     title = {Factorisation is not unique for higher dimensional knots.},
     journal = {Commentarii mathematici Helvetici},
     pages = {583--592},
     year = {1980},
     volume = {55},
     zbl = {0477.57012},
     url = {http://geodesic.mathdoc.fr/item/CMH_1980__55_139847/}
}
TY  - JOUR
AU  - Eva Bayer
TI  - Factorisation is not unique for higher dimensional knots.
JO  - Commentarii mathematici Helvetici
PY  - 1980
SP  - 583
EP  - 592
VL  - 55
UR  - http://geodesic.mathdoc.fr/item/CMH_1980__55_139847/
ID  - CMH_1980__55_139847
ER  - 
%0 Journal Article
%A Eva Bayer
%T Factorisation is not unique for higher dimensional knots.
%J Commentarii mathematici Helvetici
%D 1980
%P 583-592
%V 55
%U http://geodesic.mathdoc.fr/item/CMH_1980__55_139847/
%F CMH_1980__55_139847
Eva Bayer. Factorisation is not unique for higher dimensional knots.. Commentarii mathematici Helvetici, Tome 55 (1980), pp. 583-592. http://geodesic.mathdoc.fr/item/CMH_1980__55_139847/